# SDR SWIA2022081666264

- Difficulty date: June 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHEILD  AFT POST LOWER FITTTING AFT CORNER HAS A CRACK.     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED L/H WINDSHIELD AFT LOWER POST. REF. DWG GC219-0600 REV. H, AND CRJ 700 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
